Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2016, 8:24 PM EDT for Crawford County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2016, 8:24 PM EDT (00:24 UTC)
- Expired
- Aug 6, 2016, 9:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County Crawford County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1837 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539
WWUS82 KFFC 070024
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT SAT AUG 6 2016
GAZ069>071-081-070100-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
824 PM EDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UPSON...NORTHWESTERN
CRAWFORD...SOUTHEASTERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL
900 PM EDT...
AT 824 PM EDT...A STRONG THUNDERSTORM WAS OVER CULLODEN...OR 9 MILES
NORTHWEST OF ROBERTA...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
YATESVILLE...CULLODEN...SANDY POINT...SALEM AND MUSELLA.
LAT...LON 3297 8415 3297 8403 3273 8392 3274 8422
TIME...MOT...LOC 0024Z 354DEG 8KT 3285 8408
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 7:46 PM EDT, 38 minutes earlier.
Area forecast discussion, Aug 6, 7:46 PM EDT, 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 746 PM EDT SAT AUG 6 2016 .UPDATE... For 00z TAFs. && .PREV DISCUSSION... /Issued 306 PM EDT SAT AUG 6 2016/ SHORT TERM /Tonight through Sunday Night/... Afternoon convection has already begun firing, especially across far north Georgia. Warm mid layer could keep any strong storms from developing, but could not completely rule them out. Active period begins Sunday with much higher pops each day. Boundary settles across the state with axis of enhanced moisture over the CWA...keeping an unsettled environment in place. Have continued to mention likely pops across the area, and with modeled PWs exceeding max climo values (2.25+ inches) expect heavy rain to be a concern. At this time, precipitation through the short term is expected to be around an inch, but storms with little movement could certainly dump 2 inches or more over a localized area. For now, FFG values suggest that the area could handle this amount of rainfall, but if models begin to show higher solutions, a Flash Flood Watch may be necessary. On top of the potential flash flooding risk, decent SBCAPE (2000-3000 J/KG) could also translate into a higher wet microburst risk. On the plus side, ample cloud cover and widespread precipitation activity will keep temperatures on the cooler side, and finally closer to or slightly below normal high temperatures through the week. 31 LONG TERM /Monday through Saturday/... Have made no changes to the long term except tweaked the pops for Monday morning. Evolution of the low in the northeast Gulf will be the main focus...but still looks like we could see good coverage of convection during the week. && .AVIATION... 00Z Update... Isolated pop-up showers/storms should remain south/east of ATL over the next several hours as airmass stabilizes north of I-20/I-85. Convection may linger a bit longer south from KCSG to KMCN where better heating occurred and exists at this time. VFR conditions expected overnight. The area remains in a rather unsettled pattern Sunday as a surface low gets better organized across west-central Georgia/east-central AL. Later in the day, winds will gradually shift around to the east-southeast, likely after 00z/Mon at ATL barring any storm-generated outflow earlier in the day. Scattered convection will develop btwn 16-18z with best window for storms around ATL metro between 21z-01z. //ATL Confidence...00Z Update... High on all elements. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 94 73 88 / 30 60 60 60 Atlanta 75 92 74 88 / 30 60 60 60 Blairsville 69 86 70 82 / 30 70 60 60 Cartersville 72 91 73 87 / 30 60 60 60 Columbus 76 94 75 91 / 30 60 50 60 Gainesville 73 91 73 85 / 30 70 60 60 Macon 74 95 74 91 / 30 50 50 60 Rome 73 92 74 89 / 40 60 50 60 Peachtree City 72 93 74 88 / 30 60 60 60 Vidalia 74 93 75 91 / 30 30 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DJN.83 AVIATION...DJN.83
Hazardous weather outlook, Aug 6, 3:12 PM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT SAT AUG 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 312 PM EDT SAT AUG 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. A FEW OF THE STORMS COULD BE STRONG... PRODUCING WIND GUSTS AROUND 45 MPH... BRIEF HEAVY DOWNPOURS AND FREQUENT LIGHTNING STRIKES. THE COMBINATION OF ABUNDANT MOISTURE AND SLOW MOVING STORMS COULD RESULT IN LOCALLY HEAVY RAINFALL AND THE PONDING OF WATER ACROSS LOW LYING... FLOOD PRONE AREAS. TEMPORARY MINOR STREET FLOODING WILL BE POSSIBLE THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... AS WE APPROACH SUNDAY AND INTO NEXT WEEK...A VERY MOIST AIRMASS WILL LEAD TO ENHANCED RAIN CHANCES FOR THE ENTIRE WEEK. ALTHOUGH THE OVERALL STRENGTH OF STORMS WILL BE LIMITED...A PROLONGED PERIOD OF POTENTIALLY HEAVY RAINFALL EACH DAY COULD LEAD TO LOCALIZED FLOODING ISSUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 6, 6:55 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 PM EDT SAT AUG 6 2016
GAZ034-062330-
GWINNETT GA-
655 PM EDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GWINNETT COUNTY
UNTIL 730 PM EDT...
AT 655 PM EDT...A STRONG THUNDERSTORM WAS OVER LAWRENCEVILLE...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...SNELLVILLE...SUWANEE...LOGANVILLE...AUBURN...DACULA...
GRAYSON...HARBIN...ROSEBUD AND HOG MOUNTAIN.
LAT...LON 3408 8388 3404 8385 3400 8387 3398 8384
3393 8380 3376 8402 3402 8409
TIME...MOT...LOC 2255Z 319DEG 6KT 3394 8394Local storm report, Aug 6, 7:06 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT SAT AUG 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 2 WNW DRAKETOWN 33.84N 85.08W
08/05/2016 HARALSON GA 911 CALL CENTER
ONE TREE DOWN ON FRANCIS WHITE ROAD ABOUT 2 MILES NORTH
NORTHWEST OF DRAKETOWN.
&&
EVENT NUMBER FFC1600584
DDLocal storm report, Aug 6, 7:09 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
709 PM EDT SAT AUG 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 N BUCHANAN 33.83N 85.19W
08/05/2016 HARALSON GA 911 CALL CENTER
ONE TREE DOWN ON EAST CHURCH ROAD ABOUT 2 MILES NORTH
OF EAST BUCHANAN.
&&
EVENT NUMBER FFC1600585
DDSpecial weather statement, Aug 6, 7:15 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT SAT AUG 6 2016
GAZ057-062345-
HENRY GA-
715 PM EDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY COUNTY UNTIL
745 PM EDT...
AT 715 PM EDT...A STRONG THUNDERSTORM WAS NEAR MCDONOUGH...MOVING
SOUTH AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...LOCUST GROVE...BLACKSVILLE...OLA AND KELLEYTOWN.
LAT...LON 3354 8405 3353 8404 3352 8405 3352 8404
3349 8403 3348 8395 3345 8392 3340 8398
3339 8397 3336 8401 3336 8403 3334 8403
3331 8406 3332 8407 3330 8407 3330 8411
3331 8414 3354 8417
TIME...MOT...LOC 2315Z 340DEG 6KT 3346 8405Special weather statement, Aug 6, 7:40 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SAT AUG 6 2016
GAZ048-070015-
NEWTON GA-
740 PM EDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NEWTON COUNTY UNTIL
815 PM EDT...
AT 740 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORTERDALE...OR 9 MILES
SOUTHWEST OF COVINGTON...MOVING EAST AT 5 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COVINGTON...PORTERDALE...ROCKY PLAINS AND OAK HILL.
LAT...LON 3359 8399 3357 8382 3344 8391 3345 8393
3345 8392 3348 8395 3350 8402 3349 8403
3350 8404 3350 8403 3352 8404 3351 8405
3352 8405
TIME...MOT...LOC 2340Z 282DEG 6KT 3352 8398Special weather statement, Aug 6, 8:24 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
824 PM EDT SAT AUG 6 2016
GAZ069>071-081-070100-
UPSON GA-CRAWFORD GA-LAMAR GA-MONROE GA-
824 PM EDT SAT AUG 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UPSON...NORTHWESTERN
CRAWFORD...SOUTHEASTERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL
900 PM EDT...
AT 824 PM EDT...A STRONG THUNDERSTORM WAS OVER CULLODEN...OR 9 MILES
NORTHWEST OF ROBERTA...MOVING SOUTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
YATESVILLE...CULLODEN...SANDY POINT...SALEM AND MUSELLA.
LAT...LON 3297 8415 3297 8403 3273 8392 3274 8422
TIME...MOT...LOC 0024Z 354DEG 8KT 3285 8408The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:36 PM EDT | Special Weather Statement | FFC | Monroe | 24 min |
| Aug 6, 9:23 PM EDT | Special Weather Statement | FFC | Monroe | 22 min |
| Aug 6, 9:42 PM EDT | Special Weather Statement | FFC | Putnam | 33 min |
| Aug 6, 10:17 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Aug 7, 1:18 PM EDT | Special Weather Statement | FFC | Henry | 27 min |
| Aug 7, 1:20 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Aug 7, 1:32 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Aug 7, 1:40 PM EDT | Special Weather Statement | FFC | White | 35 min |
| Aug 7, 2:14 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 31 min |
| Aug 7, 2:15 PM EDT | Special Weather Statement | FFC | Lumpkin | 30 min |
| Aug 7, 2:35 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Aug 7, 2:44 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Aug 7, 2:52 PM EDT | Special Weather Statement | FFC | Pike, Upson | 38 min |
| Aug 7, 3:09 PM EDT | Special Weather Statement | FFC | Rockdale | 36 min |
| Aug 7, 3:10 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Aug 7, 3:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Aug 7, 3:32 PM EDT | Special Weather Statement | FFC | Newton | 28 min |
| Aug 7, 3:53 PM EDT | Special Weather Statement | FFC | Stewart | 37 min |
| Aug 7, 3:55 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 35 min |
| Aug 7, 4:43 PM EDT | Special Weather Statement | FFC | Troup | 32 min |
| Aug 7, 5:03 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Aug 7, 5:15 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Aug 7, 5:43 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Aug 7, 6:07 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Aug 7, 6:24 PM EDT | Special Weather Statement | FFC | Polk | 36 min |
| Aug 7, 6:33 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 7, 7:03 PM EDT | Special Weather Statement | FFC | Polk | 27 min |
| Aug 7, 7:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Aug 7, 7:28 PM EDT | Special Weather Statement | FFC | Polk | 32 min |
| Aug 7, 7:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Aug 7, 7:57 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.